MAUDE Adverse Event Report: Covidien 840 Ventilator; VENTILATOR, CONTINUOUS, FACILITY USE

Covidien 840 Ventilator; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 4-840220DIUA-EN
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction

Brand Name
840 Ventilator
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
Covidien
micheal collins rd mervue
galway
EI 
Manufacturer (Section G)
Covidien
micheal collins rd mervue
galway
EI  
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50926443
Report Number8020893-2026-00156
Device Sequence Number5804096
Product Code CBK
UDI-Device Identifier10884521077133
UDI-Public(01)10884521077133(11)200831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151252
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4-840220DIUA-EN
Device Catalogue Number4-840220DIUA-EN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown